# SDR A6WA202104297760

- Difficulty date: April 21, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 37,656 hours, 36,317 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 601R10203
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR RIB AT WS 53.60 AFT UPPER ANGLE HAS CORROSION.   ***AIRCRAFT WAS REMOVED FROM SERVICE***  REMOVED CORROSION ON R/H WING REAR SPAR AT WS 53.60 AFT WEB, ARE MEASURES 1.50Ï¿½L X 0.10Ï¿½W X 0.004Ï¿½D, ORIGINAL THICKNESS 0.050Ï¿½, REMAINING 0.046Ï¿½. WITHIN LIMITS, IAW ASAP EA# AWAC-CRJ257-01615REV A DATED 4/27/2021.
